# SDR UIEA2017020700151

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,687 hours, 9,243 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MID CABIN TEMP ADVISORY MESSAGE ON GROUND WITH APU BLEED ON.  CLEANED MID CABIN FILTERS PERFORMED BITE ON AUX ZONE TEMP CONTROLER HAD MID CABIN FAULT CLEARED FAULT AND TESTED OK IAW AMM 21-61-00.
